Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 16, Issue 3  


Andrei Borisovich Shidlovskii
A. I. Galochkin, Yu. V. Nesterenko, V. G. Chirskiy, V. Kh. Salikhov
6–34
On the density of lattice covering for $n=17$
M. M. Anzin
35–69
Inverse problems in integral formulas
I. I. Bavrin
70–77
Distribution of algebraic points in domains of small measure and near the surfaces
V. I. Bernik, A. G. Gusakova, A. V. Ustinov
78–94
Lower estimate of Jackson's constant in $L_p$-spaces on the sphere with Dunkl weight function associated with dihedral group
R. A. Veprintsev
95–123
Extremal forms and rigidity in arithmetic geometry and in dynamics
N. M. Glazunov
124–146
About minimal polynomial residual fractions for algebraic irrationalities
N. M. Dobrovol'skii, N. N. Dobrovol'skii
147–182
Distribution of the zeros of linear combinations of $L$-Dirichlet functions lying on the critical line
Do Duc Tam
183–208
On a problem of Malyshev A. V. of integer points on multidimensional hyperboloids
R. A. Dokhov
209–218
On the weighted number of integer points on some multidimensional hyperboloids
R. A. Dokhov, U. M. Pachev
219–245
Binary additive problem with numbers of special type
A. A. Zhukova, A. V. Shutov
246–275
Free commutative $g$-dimonoids
A. V. Zhuchok, Yu. V. Zhuchok
276–284
On differentiation with respect to parameter
P. L. Ivankov
285–294
On simultaneous approximations
P. L. Ivankov
295–305
On tensegrity frameworks
M. D. Kovalev
306–321
One construction of integral representations of $p$-groups and some applications
D. A. Malinin
322–338
Algebraic independence of certain almost polyadic series
V. Yu. Matveev
339–354
Essentially Baer modules
T. H. N. Nhan
355–375
Partitions of a hyperbolic plane of positive curvature by correct horocyclic $n$-trapezes
L. N. Romakina
376–416
To condition the maximal condition for subgroups of a locally solvable group
S. R. Sultanov
417–421
Generalized matrix rings and generalization of incidence algebras
D. T. Tapkin
422–449
Elementary of the complete rational arithmetical sums
V. N. Chubarikov
450–459

COMPUTING & INFORMATION TECHNOLOGY IN MATHEMATICS
Simple and generalized elements search in nested arrays and their replacement
S. G. Grigoryev, A. R. Esayan
460–478
Nested arrays and recursion
A. R. Esayan, N. M. Dobrovolsky
479–495
Vectorization and nested arrays
A. R. Esayan, A. V. Yakushin
496–509
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025